Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2001

On the Generalized Whitney Sum of the Sheaves of the Fundamental Groups

Murat Özdemir, Sezgin Akbulut

Int. Jour. of Applied Math Cilt 7 · ss. 91–99 · 01.01.2001

Atıf için künye

Özdemir, M., & Akbulut, S. (2001). On the Generalized Whitney Sum of the Sheaves of the Fundamental Groups. Int. Jour. of Applied Math, 7, 91–99.

BibTeX
@article{ozdemir2001-73209,
  author = {Özdemir, Murat and Akbulut, Sezgin},
  title = {On the Generalized Whitney Sum of the Sheaves of the Fundamental Groups},
  journal = {Int. Jour. of Applied Math},
  year = {2001},
  volume = {7},
  pages = {91--99},
  url = {https://akademik.atauni.edu.tr/yayinlar/73209-on-the-generalized-whitney-sum-of-the-sheaves-of-the-fundamental-groups}
}